# SDR F3LA2013112700939

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 36,748 hours, 17,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 32441
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR HEAVY SERVICE CHECK.  EMERGENCY LIGHT BATTERY 11WL FAILED HEAVY SERVICE CHECK TEST.  R & R BATTERY ASSEMBLY & OPERATIONS CHECKED GOOD IAW AMM 33-51-39-000-05A & AMM 33-51-39-400-05A.
